RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1989, Volume 25, Issue 3, Pages 103–107 (Mi ppi665)  

This article is cited in 1 scientific paper (total in 1 paper)

orrespondence

Decoding Complexity Bound for Linear Block Codes

E. A. Kruk


Abstract: A new complexity bound is derived for maximum-likelihood decoding of linear block codes in a memoryless $q$-ary symmetric channel. The bound is the best among all known bounds in the entire range of code rates.

Full text: PDF file (575 kB)

English version:
Problems of Information Transmission, 1989, 25:3, 251–254

Bibliographic databases:

UDC: 621.391.15
Received: 08.06.1987

Citation: E. A. Kruk, “Decoding Complexity Bound for Linear Block Codes”, Probl. Peredachi Inf., 25:3 (1989), 103–107; Problems Inform. Transmission, 25:3 (1989), 251–254

Citation in format AMSBIB
\Bibitem{Kru89}
\by E.~A.~Kruk
\paper Decoding Complexity Bound for Linear Block Codes
\jour Probl. Peredachi Inf.
\yr 1989
\vol 25
\issue 3
\pages 103--107
\mathnet{http://mi.mathnet.ru/ppi665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1021204}
\zmath{https://zbmath.org/?q=an:0696.94016|0685.94007}
\transl
\jour Problems Inform. Transmission
\yr 1989
\vol 25
\issue 3
\pages 251--254


Linking options:
  • http://mi.mathnet.ru/eng/ppi665
  • http://mi.mathnet.ru/eng/ppi/v25/i3/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Chizhov, “The key space of the McEliece–Sidelnikov cryptosystem”, Discrete Math. Appl., 19:5 (2009), 445–474  mathnet  crossref  crossref  mathscinet  elib
  •   Problems of Information Transmission
    Number of views:
    This page:446
    Full text:194

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020